Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 1369  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page

    Article Cited by others

REVIEW ARTICLE

Adverse cutaneous drug reaction

Nayak Surajit, Acharjya Basanti

Year : 2008| Volume: 53| Issue : 1 | Page no: 2-8

   This article has been cited by
 
1 Cytotoxic Proteins and Therapeutic Targets in Severe Cutaneous Adverse Reactions
Shih-Chi Su,Wen-Hung Chung
Toxins. 2014; 6(1): 194
[Pubmed]  [Google Scholar] [DOI]
2 Cutaneous adverse drug reactions notified by pharmacovigilance in a tertiary care hospital in north India
Niti Mittal,Mahesh Gupta,Mohit Singla
Cutaneous and Ocular Toxicology. 2014; : 1
[Pubmed]  [Google Scholar] [DOI]
3 Dermatologic Side Effects of Psychotropic Medications
Mario V. Mitkov,Ryan M. Trowbridge,Benjamin N. Lockshin,Jason P. Caplan
Psychosomatics. 2013;
[Pubmed]  [Google Scholar] [DOI]
4 The cutaneous adverse drug reactions: risk factors, prognosis and economic impacts
P.-J. Liao,C.-P. Shih,C.-T. Mao,S.-T. Deng,M.-C. Hsieh,K.-H. Hsu
International Journal of Clinical Practice. 2013; 67(6): 576
[Pubmed]  [Google Scholar] [DOI]
5 The cutaneous adverse drug reactions: Risk factors, prognosis and economic impacts
Liao, P.-J. and Shih, C.-P. and Mao, C.-T. and Deng, S.-T. and Hsieh, M.-C. and Hsu, K.-H.
International Journal of Clinical Practice. 2013; 67(6): 576-584
[Pubmed]  [Google Scholar]
6 Cutaneous adverse drug reaction profile in a tertiary care out patient setting in Eastern India
Saha, A. and Das, N.K. and Hazra, A. and Gharami, R.C. and Chowdhury, S.N. and Datta, P.K.
Indian Journal of Pharmacology. 2012; 44(6): 792-797
[Pubmed]  [Google Scholar]
7 The case of the cutaneous quandary
Briggs, E.D.
Advanced Emergency Nursing Journal. 2011; 33(4): 297-302
[Pubmed]  [Google Scholar]
8 The Case of the Cutaneous Quandary
Elaine D. Briggs
Advanced Emergency Nursing Journal. 2011; 33(4): 297
[Pubmed]  [Google Scholar] [DOI]
9 Clinical characteristics of patients with drug hypersensitivity in Norway: A single-centre study
Chalabianloo, F., Berstad, A., Schjøtt, J., Riedel, B., Irgens, A., Florvaag, E.
Pharmacoepidemiology and Drug Safety. 2011; 20(5): 506-513
[Pubmed]  [Google Scholar]
10 Severe cutaneous adverse reactions
Grover, S.
Indian Journal of Dermatology, Venereology and Leprology. 2011; 77(1): 3-6
[Pubmed]  [Google Scholar]
11 Clinical characteristics of patients with drug hypersensitivity in Norway: a single-centre study : Drug Hypersensitivity Reactions in Norway
Fatemeh Chalabianloo, Aud Berstad, Jan Schjøtt, Bettina Riedel, Ågot Irgens, Erik Florvaag
Pharmacoepidemiology and Drug Safety. 2011; : n/a
[HTML Full text]  [Google Scholar] [DOI]
12 A prospective analysis of drug-induced acute cutaneous reactions reported in patients at a tertiary care hospital
Hotchandani, S.C., Bhatt, J.D., Shah, M.K.
Indian Journal of Pharmacology. 2010; 42(2): 118-119
[Pubmed]  [Google Scholar]
13 Pharmacodermia in a dog after administration of beta-lactam antibiotics: Case report | [Farmacodermia em um cão após administração de antibióticos do grupo betalactâmico: Relato de caso]
Aleixo, G.A.S., Coelho, M.C.O.C., Andrade, L.S.S., Maia, F.C.L., Mota, A.K.R., Guerra, N.S., Oliveira, L.K.R.B., (...), Lacerda, M.A.S.
Arquivo Brasileiro de Medicina Veterinaria e Zootecnia. 2010; 62(6): 1526-1529
[Pubmed]  [Google Scholar]
14 Pharmacodermia in a dog after administration of beta-lactam antibiotics: Case report [Farmacodermia em um cão após administração de antibióticos do grupo betalactâmico: Relato de caso]
Aleixo, G.A.S. and Coelho, M.C.O.C. and Andrade, L.S.S. and Maia, F.C.L. and Mota, A.K.R. and Guerra, N.S. and Oliveira, L.K.R.B. and Silva, C.E.S. and Lacerda, M.A.S.
Arquivo Brasileiro de Medicina Veterinaria e Zootecnia. 2010; 62(6): 1526-1529
[Pubmed]  [Google Scholar]
15 A prospective analysis of drug-induced acute cutaneous reactions reported in patients at a tertiary care hospital
Hotchandani, S.C. and Bhatt, J.D. and Shah, M.K.
Indian Journal of Pharmacology. 2010; 42(2): 118-119
[Pubmed]  [Google Scholar]
16 Pharmacodermy in dogs [Farmacodermia em cãees]
Aleixo, G.A.S. and Mcoc, C. and Silvestre, L.S.A. and Mota, A.K.R.
Medicina Veterinaria. 2009; 3(3): 31-35
[Pubmed]  [Google Scholar]
17 Pharmacodermy in dogs | [Farmacodermia em cãees]
Aleixo, G.A.S., Mcoc, C., Silvestre, L.S.A., Mota, A.K.R.
Medicina Veterinaria. 2009; 3(3): 31-35
[Pubmed]  [Google Scholar]

 

Read this article